# SDR 04FDEA03081

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER SKIN HAS SHEARED FASTENER AND SKIN BULGE 31 INCH FROM   TRAILING EDGE AND 30 INCH FROM I/B EDGE. RT HORIZONTAL STAB UPPER SKIN FOUND TO BE CORRODED BEYOND LIMITS AND WILL BE REPLACED ON FED EX W/C N01050.
